Publications > Artigos em Revistas Internacionais

Multivariate maxima of moving multivariate maxima

Ferreira, Helena

Statistics & Probability Letters, 82(8) (2012), 1489-1496

We define a class of multivariate maxima of moving multivariate maxima, generalising the M4 processes. For these stationary multivariate time series we characterise the joint distribution of extremes and compute the multivariate extremal index. We derive the bivariate upper tail dependence coefficients and the extremal coefficient of the new limiting multivariate extreme value distributions.